# SDR CA050213001

- Difficulty date: January 26, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 127051
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE LOST POWER ACCOMPANIED BY A LOUD NOISE AND VIBRATIONS.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE TURBOMACHINE MODULE.  MFG WILL MONITOR THE INVESTIGATION OF THIS EVENT AND WILL SUPPLEMENT THIS REPORT TO PROVIDE ROOT CAUSE ONCE ESTABLISHED.
